# SDR CNMA20110016

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AFT OF FRAME RT FS 1285 AT FLOOR LINE.  REMOVED CORRODED ANGLE FOR REPLACEMENT-FABRICATED NEW STRINGER CLIP  IAW DWG 146T1510. INSTALLED NEW STRINGER CLIP IAW SRM 51-40-02, PAR 7.
